| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to animas.Evaluation has not yet been completed.When evaluation is complete a supplemental report will be filed.No conclusion can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (damage) issue.It was reported that there was damage to the battery compartment and the battery cap was unable to tighten securely.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 30-apr-2019 with the following findings: during investigation, there were reboots observed in the black box.Battery compartment is cracked alongside of pump.The battery cap was not returned with the pump.A test cap was used for testing purposes.The test battery cap attaches securely to pump.The display was found to be blank.The pump was opened; display screen was cracked.When a test display was used display functions normally.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.